# SDR CALA2013122793998

- Difficulty date: December 13, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N218UA
- Make and model: Boeing 777222
- Aircraft serial: 30222
- Aircraft time: 54,245 hours, 6,567 cycles
- Engine: Pwa PW40903
- System (JASC): 7933 · Engine Oil Temperature
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RT ENG OIL TEMP, CREW REPORTS OIL TEMP AMBER AT 163 DEG C FOR APPROXIMATELY 3 MINUTES DURING CLIMB THRUST.  THRUST REDUCED TO IDLE & TEMP DROPPED TO 110 DEG WITHIN 3 MINUTES.  ACFT RETURNED TO FIELD WITH ENG REMAINING AT IDLE.  RAN ENG IAW TEST 17 MAX OIL TEMP NOTED AS 142 IAW AMM 79-00-00 PG 652 ENG OK TO CONTINUE IN SERVICE.
